팔로우
Dong Wang
Dong Wang
Associate Professor of Mathematics, University of Chinese Academy of Sciences
wangd-math.xyz의 이메일 확인됨 - 홈페이지
제목
인용
인용
연도
Muttalib–Borodin ensembles in random matrix theory—realisations and correlation functions
PJ Forrester, D Wang
Electronic Journal of Probability 22, 2017
682017
Fluctuations of TASEP and LPP with general initial data
I Corwin, Z Liu, D Wang
562016
Bulk and soft-edge universality for singular values of products of Ginibre random matrices
DZ Liu, D Wang, L Zhang
512016
Nonintersecting Brownian motions on the unit circle
K Liechty, D Wang
422016
Random matrix minor processes related to percolation theory
M Adler, P Van Moerbeke, D Wang
Random Matrices: Theory and Applications 2 (04), 1350008, 2013
392013
The largest eigenvalue of real symmetric, Hermitian and Hermitian self-dual random matrix models with rank one external source, part I
D Wang
Journal of Statistical Physics 146, 719-761, 2012
322012
Random matrices with equispaced external source
T Claeys, D Wang
Communications in Mathematical Physics 328, 1023-1077, 2014
292014
Correlation kernels for sums and products of random matrices
T Claeys, ABJ Kuijlaars, D Wang
Random Matrices: Theory and Applications 4 (04), 1550017, 2015
282015
Asymptotics of free fermions in a quadratic well at finite temperature and the Moshe–Neuberger–Shapiro random matrix model
K Liechty, D Wang
262020
The largest sample eigenvalue distribution in the rank 1 quaternionic spiked model of Wishart ensemble
D Wang
232009
On the largest eigenvalue of a Hermitian random matrix model with spiked external source I. Rank 1 case
J Baik, D Wang
International Mathematics Research Notices 2011 (22), 5164-5240, 2011
192011
Lyapunov exponent, universality and phase transition for products of random matrices
DZ Liu, D Wang, Y Wang
arXiv preprint arXiv:1810.00433, 2018
18*2018
On the largest eigenvalue of a Hermitian random matrix model with spiked external source II: Higher rank cases
J Baik, D Wang
International Mathematics Research Notices 2013 (14), 3304-3370, 2013
172013
Propagation of singular behavior for Gaussian perturbations of random matrices
T Claeys, ABJ Kuijlaars, K Liechty, D Wang
Communications in Mathematical Physics 362, 1-54, 2018
142018
Spiked models in Wishart ensemble
D Wang
arXiv preprint arXiv:0804.0889, 2008
142008
Nonintersecting Brownian bridges between reflecting or absorbing walls
K Liechty, D Wang
Advances in Mathematics 309, 155-208, 2017
132017
The transition probability of the q-TAZRP (q-Bosons) with inhomogeneous jump rates
D Wang, D Waugh
SIGMA. Symmetry, Integrability and Geometry: Methods and Applications 12, 037, 2016
122016
Distributions of a particle’s position and their asymptotics in the q-deformed totally asymmetric zero range process with site dependent jumping rates
E Lee, D Wang
Stochastic Processes and their Applications 129 (5), 1795-1828, 2019
102019
A vector Riemann-Hilbert approach to the Muttalib-Borodin ensembles
D Wang, L Zhang
Journal of Functional Analysis 282 (7), 109380, 2022
92022
Eigenvector distribution in the critical regime of BBP transition
Z Bao, D Wang
Probability Theory and Related Fields 182 (1-2), 399-479, 2022
92022
현재 시스템이 작동되지 않습니다. 나중에 다시 시도해 주세요.
학술자료 1–20